# SDR DL72E954024

- Difficulty date: October 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2824W
- Make and model: Boeing 727247
- Aircraft serial: 21329
- System (JASC): 7110 · Engine Cowling System
- Part: Skin
- Condition: Cracked
- Location: Nr 2 Eng Inlet
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, FOUND SKIN CRACKED NR 2 ENG INLET AT 3 O'CLOCK POS, 10 INCHES AFT OF LIP.  FABRICATED AND INSTALLED NEW REPAIR PER MM 54-30-0 PG 801.
